Skip to main content

On projective motion in the 6-dimensional pseudo-Riemannian space of the special type

Abstract

In this note we continue studying the 6-dimensional pseudo-Riemannian space V 6(g ij ) with signature [+ +−−−−], which admits projective motions, i. e. continuous transformation groups preserving geodesics. We find a generic defining function of projective motion in the 6-dimensional pseudo-Riemannian space of the special type.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    Z. Kh. Zakirova, Candidate’s Dissertation in Mathematics and Physics (Kazan State University, Kazan, 2001).

    Google Scholar 

  2. 2.

    Z. Kh. Zakirova, The results of science and technology. Series: Geometry problems, No. 23, 57 (1997).

    Google Scholar 

  3. 3.

    Z. Kh. Zakirova, The abstracts of the international geometric seminar named after N. I. Lobachevsky (Kazan, 52, 1997).

    Google Scholar 

  4. 4.

    Z. Kh. Zakirova, Izvestiya Vuzov. Matematika, No. 9, 78 (1999).

    Google Scholar 

  5. 5.

    Z. Kh. Zakirova, Czech. J. Phys. 50, 1541 (2005).

    MathSciNet  ADS  Article  Google Scholar 

  6. 6.

    Z. Kh. Zakirova, Theor. Math. Phys. 158, 293 (2009).

    MATH  MathSciNet  Article  Google Scholar 

  7. 7.

    Z. Kh. Zakirova, Kratkie Soobsheniya po Fizike FIAN 38(9), 39 (2011) [Bulletin of the Lebedev Physics Institute 38, 270 (2011)].

    Google Scholar 

  8. 8.

    Z. Kh. Zakirova, Ufa Mathematical Journal 5(3), 40 (2013).

    Article  Google Scholar 

  9. 9.

    B. A. Dubrovin, S. P. Novikov, and A. T. Fomenko, Modern Geometry (URSS, Moscow, 1998).

    Google Scholar 

  10. 10.

    L. P. Eizenhart, Riemannian geometry (Princeton University Press, 1997).

    Google Scholar 

  11. 11.

    A. V. Aminova, Usp. Mat. Nauk 50(1), 69 (1995).

    MATH  MathSciNet  Google Scholar 

  12. 12.

    P. A. Shirokov, Izvestiya Kazanskogo Fiziko-Matematicheskogo Obshchestva 25(2), 86 (1925).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Z. Kh. Zakirova.

Additional information

Original Russian Text © Z.Kh. Zakirova, 2015, published in Kratkie Soobshcheniya po Fizike, 2015, Vol. 42, No. 5, pp. 12–20.

About this article

Verify currency and authenticity via CrossMark

Cite this article

Zakirova, Z.K. On projective motion in the 6-dimensional pseudo-Riemannian space of the special type. Bull. Lebedev Phys. Inst. 42, 127–132 (2015). https://doi.org/10.3103/S1068335615050024

Download citation

Keywords

  • Curvature Tensor
  • LEBEDEV Physic Institute
  • Projective Transformation
  • Lorentzian Manifold
  • High Dimensional Theory